Medicine Overview of Nam Safe-Forte Suspension
Side Effects of Nam Safe-Forte are Nausea, Vomiting, Diarrhoea, Indigestion, Loss of appetite, Heartburn.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Nam Safe-Forte Suspension is to be taken with food.
This will help to avoid acidity and heartburn.
Nam Safe-Forte Suspension is a combination of two medicines: Mefenamic Acid and Paracetamol / Acetaminophen. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).
In Depth Information on Nam Safe-Forte Suspension
Nam Safe-Forte Suspension related warnings
Taking Mefenamic Acid+Paracetamol / Acetaminophen with alcohol can cause liver damage.
WEIGH RISKS VS BENEFITS
Nam Safe-Forte Suspension may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
Nam Safe-Forte Suspension is safe to use during lactation.
Human studies have shown that either the drug does not pass into the breastmilk in significant amount or is not expected to cause toxicity to the baby.
Nam Safe-Forte Suspension may make you feel dizzy, drowsy or affect your vision. Do not drive until your vision is clear.
Nam Safe-Forte Suspension should be used with caution in patients with kidney disease. Dose adjustment of Nam Safe-Forte Suspension may be needed. Please consult your doctor.
Use of Nam Safe-Forte Suspension is not recommended in patients with severe kidney disease.
Nam Safe-Forte Suspension should be used with caution in patients with liver disease. Dose adjustment of Nam Safe-Forte Suspension may be needed. Please consult your doctor.
However, the use of Nam Safe-Forte Suspension is not recommended in patients with severe liver disease and active liver disease.
User Submitted Feedback For Nam Safe-Forte Suspension
How much was the improvement? What are you using Nam Safe-Forte Suspension for?
Survey Participants: 2
“The following are the results of on-going survey on 1mg.com for Nam Safe-Forte Suspension. These results only indicate the perceptions of the website users. Please base your medical decisions only on the advice of a doctor or a registered medical professional.”
Frequently asked questions about Nam Safe-Forte Suspension
Q. What is Nam safe-forte?
Nam safe-forte is a combination of two medicines: Mefenamic acid and Paracetamol. This medication helps in relieving pain, especially for stomach pain. It works by lowering the levels of chemical substances in the body that causes pain.
Q. Is it safe to use Nam safe-forte?
Yes, Nam safe-forte is safe to use in most of the patients. However, in some patients, it may cause some unwanted common side effects like nausea, vomiting, stomach pain, heartburn, diarrhea and other uncommon and rare side effect. Inform your doctor if you experience any persistent problem due to the medication.
Q. Can Nam safe-forte be stopped when the pain is relieved?
Nam safe-forte is usually used for short-term and can be discontinued when the pain is relieved. However, if advised by the doctor, it should be continued for the specified time period as recommended.
Q. Can the use of Nam safe-forte cause nausea and vomiting?
Yes, the use of Nam safe-forte can cause nausea and vomiting. To avoid nausea, take it with milk, food or with antacids. Avoid taking fatty or fried foods. In the case of vomiting, drink plenty of water or other fluids. Try small frequent sips of the liquid. Talk to the doctor if there is persistent vomiting and signs of dehydration like dark colored and strong-smelling urine and a low frequency of urination. Do not take any other medicines without speaking to a doctor.
Q. Can the use of Nam safe-forte cause dizziness?
Yes, the use of Nam safe-forte can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, stop what you are doing and sit or lie down for sometime or until you feel better and do not drive or use any machines.
Q. Are there any specific contraindications associated with the use of Nam safe-forte?
The use of Nam safe-forte is contraindicated in patients with known allergy to any of the component or excipients of this medicine or in patients with known allergy to other pain killers (NSAIDs). The use of this medicine should preferably be avoided in patients with a history of or active, recurrent stomach ulcer/bleeding and in patients with a history of liver or kidney disease.
Q. Can I take Nam safe-forte with vitamin B complex?
Yes, Nam safe-forte can be taken with vitamin B-complex preparations. Nam safe-forte helps to relieve pain and vitamin B-complex can help to correct the vitamin deficiency that might be causing the underlying painful condition.
Q. Can the use of Nam safe-forte cause damage to kidneys?
Yes, the long-term use of Nam safe-forte can cause damage to the kidneys. Normal kidneys produce a chemical called prostaglandins that protect the kidneys from damage. Use of painkillers lower the levels of prostaglandins in the body leading to kidney damage on long-term use. Use of painkillers is not recommended in patients with underlying kidney disease.
Q. Is it safe to take a higher dose of Nam safe-forte than recommended?
No, taking higher than the recommended dose of Nam safe-forte can lead to increased chances of side effects like nausea, vomiting, heartburn, indigestion, diarrhea and can also damage the kidneys on long-term use. If you are experiencing increased severity of pain or the pain is not relieved by the recommended doses, please consult your doctor for re-evaluation.
Q. Does Nam safe-forte expire?
Yes, Nam safe-forte does expire. The expiry date is written on the pack of this medicine. Do not use Nam safe-forte after the expiry date
One of the following vendor pharmacies will deliver Nam Safe-Forte Suspension: ALY, JVN, BHS, ZEL, BNC, HSP, RVC, RRP, RUS, LHP, OHM, RPP, DAO, HTS, CPK, WAD, TSS, SLN, GLM, TRP, PVP, PRT, ANT, NDP, DPP, STA, KIM, MJT, PTI, MRS, VNS, AMR, SCH, JHC, DHR, RDR, NVY, SLC, PEN, NXG, BLS, EEC, HSM, SGC, AVL, DVH, DYG, BDN, WHP, SDE, EPS, BAL, DFP, MSD, ATP, NWP, JSL, PLT, IMC, GBL, BMJ, HNP, MDH, RSS, EMB, UMP, SHG, NTB, BLP, OMV, RDH, QLF, ALC, AVB, BLE, IPL, DPL, PHN, RHS, PNQ, KMC, JVO, BDI, SVH, LHA, SHC, AXM, HEX, SMS, JJE, SSI, BBN, AFT, RGH, ENP, MAP, RHW, OWN, BHM, HPP, HZF, VSC, DLY, UVD, BRC, PHC, AYN, PMA, EQN, BSL, SBA, STS, PTP, KHD, CMD, OWP, DZY, BNA, MAK, JIV, GFL, AYM, OBS, NSL, SNG, ARD, SAA, UHP, CMC, WHL, DHP, BNT, VOP, SMN, FRM, ABP, NLG, GEO, SJP, SCP, ANS, RKS, 9MM, TOM, TNH, SDM, OLT, VSL, BJP, SWP, SRG, GMA, APS, PSF, MPC, SAF, ESY, GHR, NTL, AAY, SBN, VJS, SHN, LMS, BSN, FGH, VRS, EVP, FIP, KIS, AVS, UPA, PRC, BHA, BTM, NEO, AAR, HPC, KHC, EAN, WDE, THP, TAT, NAS, HGI, RPI, SSS, GPP, KNH, RTL, BAP, GGL, DLP, AGT, PPR, RHL, IAD, NVL, ZVP, SYN, SIO, CLT, MDN, AHP, 4IT, MKS, KLC, GTC, ZPR, RWP, RAC, NPH, NLP, AMH, SPD, VHP, KHH, GNC, MKT, SNH, HIP, TFP, SGH, MAX, MLC, OIP, SHD, DYL, XMX, SBL, JBT, USF, MOM, NNP, MDI, MAM, PWN, INC, ATL, BGS, BJR, AYU, PRL, BIO, PRN, HLT, HAT, MBP, ADT, IPP, RSA, VTR, VDH, PNT, WSI, WPL, LCC, ANP, SWA, MIP, HMP, DRA, SVS, HCP, BBS, ASP, 1MH, GDA, DGN, HBV, YMI, GLD, SPF, BHP, HWS, MDO, QTM, CRN